Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9626725, 8 pages
http://dx.doi.org/10.1155/2016/9626725
Research Article

New Exponential Stability Results for Neutral Stochastic Systems with Distributed Delays

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China

Received 18 April 2016; Revised 12 September 2016; Accepted 9 October 2016

Academic Editor: Mohammad D. Aliyu

Copyright © 2016 Jian Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Wang, “New Exponential Stability Results for Neutral Stochastic Systems with Distributed Delays,” Mathematical Problems in Engineering, vol. 2016, Article ID 9626725, 8 pages, 2016. https://doi.org/10.1155/2016/9626725.